2019
Том 71
№ 6

All Issues

Dorogovtsev A. Ya.

Articles: 10
Article (Russian)

On Stability of Solutions of a Stochastic Equation

Dorogovtsev A. Ya.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 1. - pp. 19-30

We present conditions for the stability of stationary solutions of an abstract linear stochastic differential equation with respect to the coefficient of the leading derivative.

Article (Russian)

On One Case of Existence of Homogeneous Solutions

Dorogovtsev A. Ya.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 2. - pp. 190-194

We present necessary and sufficient conditions for the existence of a homogeneous solution for a class of partial differential equations with a homogeneous random perturbation in a Banach space.

Article (Ukrainian)

Stationary and periodic solutions of the operator Riccati equation under a random perturbation

Dorogovtsev A. Ya.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 5. - pp. 609–615

Sufficient conditions are presented for the existence of stationary and periodic solutions of the operator Riccati equation under a random perturbation.

Article (Ukrainian)

Stochastically periodic solutions of differential equations with operator coefficients

Dorogovtsev A. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 489-496

Article (Ukrainian)

Periodic solutions of differential equations perturbed by stochastic processes

Dorogovtsev A. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1642–1648

Article (Ukrainian)

Asymptotic behavior of the solution to the cauchy problem for stochastic parabolic equation

Dorogovtsev A. Ya., Kukush A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 162-169

Article (Ukrainian)

Asymptotic behavior of solutions of the heat-conduction equation with white noise in the right side

Dorogovtsev A. Ya., Ivasyshen S. D., Kukush A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 8 – 20

Article (Russian)

On the stability of solutions of stochastic differential equations

Dorogovtsev A. Ya., Gikhman I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 3-21

Brief Communications (Russian)

On the correlation functions or vectorial processes satisfying certain linear differential equations

Dorogovtsev A. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 3. - pp. 322-325

Article (Russian)

Some remarks on differential equations disturbed by a periodic rand om process

Dorogovtsev A. Ya.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 119-128

In this article the existence of a periodic solution and asymptotical periodicity of solutions of some nonlinear periodic systems of differential equations disturbed by a periodic stochastic process is established under some conditions.